# SDR DALA14034960693

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 53,664 hours, 20,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FASTENER BETWEEN S14-15L AT BS 540.  REMOVED FASTENER AND CLEANED UP DAMAGE AREA. INSPECTED AND NO CRACKS.  REPAIRED IAW ERA 526733-14, REV.
